Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Discharge of thick fluid while urinating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hello
User :   i just got an email from ur website
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   n i just registered in ur site
Doctor :   k fine
User :   the thing is i have a problem frm last 7 or 8 months
User :   don't know wt to do
Doctor :   k proceed
User :   the problem is with my urine
User :   when ever i try to urine there come some thick fluid
Doctor :   k
User :   don't know wt to do
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   no
Doctor :   Please mention about the Sleep, Stools and Appetite, any specific problems with them.
User :   no
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   no
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?

Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over
User :   so
User :   so
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor